I have this one friend whose mom is my grandmothers friend who are HUGE members of the filthy church and she is extremely jealous of her own daughter… anyways so my friends been saying her lifes been going to shit BADLY,her boyfriend broke up with her,shes been put on more meds,she was given a IEP…shes gaing weight on her gut and developing acne,hair falling out,meanwhile her moms been living the best life and just got a new house from my grandma well.And to make things worse yesterday she did have some physical contact(her tickilng and kissing me all over for 5 minutes straight )and ever since then i cant stop thinink about her and now Idk why but i feel some type of sexual way i dont want to feel about her especially my friends mom. do you all think my friends mom is a witch?
Could be, but depending on the meds, some side effects do include weight gain (usually starts with the lipids not functioning the same), personality changes, physiological change (libido increase maybe?).
Why is she jealous of their own daughter? Tell her to get off the meds first they aren’t doing shit.
clonidine, trazidone,risperidone,and she turns 18 july so she cant do anything now.her mom is so jealous of her daughter because she sings in the church and this is the first time id say this in most of life but she is a good christian and isnt power hungry like the rest so her mom sees her as a threat and want to eleminate her. i dont see how the hell she talked the doctor into doing it.My friend has had better grades in her lifetime than i had in one school year.This is unsual asf
Okay, I was in a very similar situation in high school with the whole meds situation. I got forced to take two different antipsychotics, and no I’m not afflicted with schizophrenia or any of the sorts, probably depression and anxiety to a certain degree.
She’s on an older generation antipsychotic med in conjunction with two others, an antidepressant and a stimulant. No wonder there is no improvement, it’s making her a zombie and she’s slipping through the day whilst on it.
If she’s on three different types it’s indicative of comorbidity. If her symptoms really did come out of no where it was either a psychotic episode to which she won’t be rendered the same or it was an actual attack on her psyche.
When you’re on antipsychotics, you don’t have much of a clue what’s going on, you are only administered it in hopes to calm whatever is exacerbated through docility and drainage of energy. That’s why she is putting on weight, she doesn’t realise how she’s not feeling “full” enough.
I know a fair bit about pharmacology and chemistry, I would suggest she’s informed on the side effects of psychotropic meds before she is on that for another few years which may yield long term effects.
She’s young and doesn’t need to be on that. She needs to get away from the dogma and be in touch with nature and her true self without the fear of being shunned. Tell her to get her shit together. Meds are last resort, the way she’s acting sounds like the meds are doing that to her. Chemical cocktails don’t fix shit!
what about my sudden unwanted desire to get intimate with her mom after recent physical contactt?
I’m unsure, but as a friend you should really focus on what you can do in the meantime to change her proclivities or else she’s going to fall through even more.
Sit her down and explain the side effects, get her to speak with you about your suspicions… ask your friend if she’s noticed anything fishy going on besides what sounds like negligence.
Not every little desire you have is because of magick.
The probability is extremely high that it is nothing more than just the plain ol’ lust of a young man.
You are the same person who opened a thread asking if your best friend’s sister put a spell on you because you were lusting for her in a dream.
I find it highly unlikely.
Hormones. It happens to everyone.